Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Mathematical Analysis of a Large Scale Vector SIS Malaria Model in a Patchy Environment"
written by Josephine Wairimu, Sallet Gauthier, Wandera Ogana,
published by Applied Mathematics, Vol.5 No.13, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top